Jump to content

Recommended Posts

Steve still at home no beds available but we are coping ok .Not eating only little amounts ice cream jelly etc .He is in a better place at the moment not so down so hopefully can keep his spirits up until he can go to hospice.Dr been to see him and he asked him how long he had to carry on as he is ready to die.Dr says we are on weeks now so Will try my best to make them special.I felt a little sad that Steve wanted to go but I guess I'm being selfish and i guess would feel the same if it was me.love to you all x

Link to post
Share on other sites
  • Replies 361
  • Created
  • Last Reply

Top Posters In This Topic

  • sheena

    116

  • sandraW

    44

  • Didge

    32

Top Posters In This Topic

I can totally understand it if he has had enough. It must be so tough and there is no one path for all. Some feel quite well with minimal or no pain right to the end, just getting weaker - others have more to bear. I am sure I, for one, would have had enough quite early on! I do hope Steve can keep comfortable and take little pleasures from his days when he is able. It is a hard path for all. Thinking of you both xx

Link to post
Share on other sites

Just to say I'm thinking of you both. It's a hard road to travel and I can understand that with pain things can be tough. Take care of yourself too.

Link to post
Share on other sites

Hi Sheena,


So sorry to read Steve is feeling the way he is. I can't imagine how it all must be feeling for him. I hope he gets to the Hospice soon, and hopefully things will improve for him there. My thoughts and prayers are with Steve right now.


Leila xx

Link to post
Share on other sites

Steve a little yellow is this because stent is blocked or liver closing down ? asked palliative nurse but she just said wait till u see Dr on thurs he might run some bloods

Link to post
Share on other sites

Could be either, Sheena, I guess. If they are going to try to unblock a stent I would have thought sooner the better but maybe Steve has had enough. My partner turned down a scan to see if he had a blockage shortly before he died. I am thinking of you both at this very hard time and hope Steve is comfortable. Sending you a big hug x

Link to post
Share on other sites

Ty for quick replies Steve in pain had paracetamol not worked so given him oramorph 10mls so scared in case I overdose him says as required but how often is that .I'm blady useless at this.

Link to post
Share on other sites

Forgot to add not ready for hospice yet ,as he is still mobile and all the beds are full but have promised us they will do there best when Steve gets nearer to passing x

Link to post
Share on other sites

Hi Sheena,

I think 10mls is a pretty low dose, don't think that will harm him, give the nurses here a ring if you are not sure, and have no one else to ask, they are brilliant. Hope you are coping okay, when will the family be back from Australia can't be too long now. love sandrax xx

Link to post
Share on other sites
PCUK Nurse Rachel C

Dear Sheena,


My name is Rachel and I am one of the nurses that works on the support service. I just wanted to say how sorry I am to hear that Steve's pain is not well controlled at the moment.


Like Sandra has mentioned, please feel free to call through to the support line (0808 801 0707) and we can discuss any medication concerns that you might have. It is not uncommon for people to be worried about starting stronger pain relief medication, like oramorph and some of the concerns you have are completely natural.


I am aware that you also have a hospice nurse and may have already had the opportunity to discuss this with her, if not, please do get in contact.


Kindest regards,


Rachel

Pancreatic Cancer UK Specialist Nurse

Support and Information Team

Link to post
Share on other sites

I agree with Sandra, 10ml is quite a low dose. I understand your concern though, you just want to look after him.


I hope someone has been out to see him today or at least spoken to you to give you confidence about the medications.


Leila xx

Link to post
Share on other sites

Seen Dr today Steve having bloods tomorrow reckons jaundice is from cancer on liver and not blocked stent .Will speak to oncologist but by the way Dr spoke its almost like we will keep Steve comfortable but can't do anything else.

Link to post
Share on other sites

Hoping to get him in hospice soon as he wants to be there and doesn't want any more treatment if they can offer him any .Steve is ready to pass and I have given him my blessing so now in the hands of God ,please make it quick as he is wanting to die and not be like this life is so cruel my previous husband is so changed and unrecognizable I pray for a peaceful passing .love to you all and please support us in our hour of need x

Link to post
Share on other sites

You and Steve will be in my prayers tonight. I only wish I could say or do something that would help. Here to support you as I am sure everyone of the forum family will.


Hope you have a peaceful night. xxx

Link to post
Share on other sites

Thinking of you and can empathise exactly with what is happening now. My husband became very jaundiced at the end because his liver was not functioning. Keeping you both in my thoughts and hope that Steve is admitted to the hospice and sleeps away peacefully. Warm thoughts surround you.

Link to post
Share on other sites

Sheena you are both in my thoughts and prayers. I know exactly where you are right now.Do you have anyone supporting you or anyone you can talk to?

Thinking of you,

Love Sue xxx

Link to post
Share on other sites

Sheena sending my love and strength, this is exactly what happened to Trevor, lets hope like Trevor he just goes to sleep. I hope you can get him into the hospice soon as you then have that wonderful support around you. sandrax xx

Link to post
Share on other sites
PCUK Nurse Dianne

Dear Sheena,


Sorry to read your most recent posts, I am sure these must be difficult days for you and Steve. Our thoughts are with you, and if we can help support you in any way please do not hesitate to be in contact with us.


Thinking of you.


Dianne

Pancreatic Cancer Specialist Nurse

Support Team

Pancreatic Cancer UK

Link to post
Share on other sites

Hello Sheena,

I read all the posts everyday and have followed your journey from the start. I felt today, that I had to respond, just to say that my thoughts and prayers are with you. I remember feeling exactly as you do now, and you wonder how much more you can take, but believe me, the strength comes from somewhere. You say how Steve has changed so much and is ready to let go. I remember looking at my Dave a few days before he died, when he asked me how long it would be until the nightmare would be over. If I didn't know it was him, I wouldn't have recognised him. It's like watching a film, but so heart wrenching when you are the actors. All I can say is be there for him, be strong and reassuring, but remember to take care of yourself.

My thoughts and prayers are with you both.


Hilary x

Link to post
Share on other sites

Well Steve is still here not sure how. Just about can walk as so weak eating sorbet that's it. Palliative nurse promises he is next on list for hospice bed so hopefully tomorrow. He is still jaundiced but has decided not to have a new stent fitted, which I'm glad as I don't think he would have made it. Has a rash over body - has any one else had a rash since becoming jaundiced? Nurse said because he been scratching but doesn't look like that to me.


So I'm still plodding on trying to get things right but doing the opposite. I am mentally drained and tired out. Will do catch up soon x

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.